Estás en: Inicio > Departamento de Estadística > Home > Research > Publications > 2000



Última actualización: 27/09/2013

Aumentar Tamaño del texto Disminuir Tamaño del texto
  • Aparicio, F.M. Hints for the improvement of quality teaching in introcutory engineering statistics courses European Journal of Engineering Education, vol. 25, 3, pp. 263-289.
  • Aparicio, F.M. and Estrada, J. On the empirical distributions of stock returns: Europeanmarkets, 1990-95 European Journal of Finance, vol. 7, 1, pp. 1-21.
  • Arranz, M.A. and Escribano, A. Cointegration Testing under Structural Breaks: A Robust Extended Error Correction Model Oxford Bulletin of Economic and Statistics, Vol. 62, pp. 23-52.
  • Delgado, M.A. and Hidalgo, J. Nonparametric inference on structural breaks Journal of Econometrics, vol. 96, pp. 113-144.
  • Delgado, M.A and Mora, J. A nonparametric test for serial independence of regresion errors Biometrika vol. 87, pp. 228-234.
  • Durban, M. and Currie, I., Adjustments of the profile likelihood for a class of normal regression models Scandinavian Journal of Statistics, vol. 27, pp. 535-542.
  • Gonzalo, J. and Lee, Tae "On the robustness of cointegration tests when series are fractionally integrated" Journal of Applied Statistics, Vol. 27, pp. 821-827.
  • Lillo, R.E. Note on relations between criteria for aging Reliability Engineering & System Safety, vol. 67, pp. 123-129.
  • Lillo, R.E and Martín, M. Characterization and Computation of optimal policies for an M/G/1 priority queue The Belgian Journal of Operations Research, Statistics and Computer Science, vol. 38, pp. 45-57.
  • Lillo, R.E Stability and irreducibility of queueing systems with finite capacity Queueing Systems, vol. 35, pp. 129-139.
  • Lillo, R.E and Martín, M. Optimal operating policies for an M/G/1 exhaustive server-vacation model, Methodology and Computing in Applied Probability, vol. 2, pp. 153-167.
  • Lillo, R.E. On the controllability of M/G/1 systems with the cycle criterion Systems & Control Letters, vol. 41, pp. 29-39.
  • Lillo, R.E and Martín, M. On optimal exhaustive policies for the M/G/1 queue Operations Research Letters, vol. 27, pp. 39-46.
  • Lillo, R.E and Martín, M. "Bayesian approach to estimation of ordered uniform scale parameters" Journal of Statistical Planning and Inference, Vol. 87, pp. 105-118.
  • Lillo, R.E, Neuts, M.F., Empirical optimization in a reliability problem Methodology and Computing in Applied Probability, Vol. 2, pp. 413-424.
  • Martínez, J., Molina, A., Bernal, N. y Pabón, J. El método de reducción de escala aplicado a estudios de cambio climático Meteorol. Colomb. 2, pp. 87-93.
  • Martínez, J., Molina, A., Bernal, N. y Pabón J. Reducción de escala estadístico aplicado a datos del CCM3 para la simulación de datos de temperatura del aire en superficie Meteorol. Colomb. 2, pp. 95-100.
  • Moreno, M. and Romo, J.J. "Bootstrap tests for unit roots based on LAD estimation" Journal of Statistical Planning and Inference, Vol. 83, pp. 347-367.
  • Núñez, O. and Concordet, D. Calibration for nonlinear mixed effects models. An application to the withdrawal time prediction Biometrics, vol. 56, nº 4, pp. 1040-1046.
  • Peña, D. and Prieto, Fco. J. The kurtosis coefficient and the linear discriminant function Statistics and Probability Letters 49, pp. 257-261.
  • Peña, D., Gil, J.A. and Rodríguez, J. "Statistical research in Europe: 1985-1997" TEST, Vol. 9, pp. 255-281.
  • Peña, D. and Guerrero, V.M. "Linear combination of information in time series with linear restrictions" Journal of Forecasting, Vol. 19, pp. 103-122.
  • Peña, D., Tsay, R. and Pankratz, A. Outliers in multivariate time series Biometrika, 87, pp. 789-804.
  • Peña, D. and Galeano, P. Multivariate análisis in vector time series Resenhas, vol. 4, pp. 383-404.
  • Politis, D.N., Romano, J.P. and Wolf, M. Subsampling, symmetrization and robust interpolation Communications in Statistics- Theory and Methods, vol. 29, pp. 1741-1758.
  • Romano, J.P. and Wolf, M. Finite sample nonparametric inference and large sample efficiency Annals of Statistics, vol. 28, pp. 756-778.
  • Senra, E. and Albacete, R. Los precios de los servicios en la economía española Información Comercial Española, vol. 787. pp. 115-126.
  • Velasco, C. Non-Gaussian log-periodogram regression Econometric Theory 16, pp. 44-79.
    Velasco, C.Local cross validation for spectrum bandwidth choice Journal of Time Series Analysis 21, pp. 329-361.
  • Velasco, C. and Lobato, I.N. "Long memory in stock-market trading volume" Journal of Business and Economic Statistics, Vol. 18, pp. 410-427.
  • Velasco, C. and Robinson, P.M. Whittle pseudo-maximum likelihood estimates of non-stationary time series Journal of the American Statistical Association, Vol. 95, pp. 1229-1243.
  • Wiper, M.P., Pettit, L.I. and Young, KDS. "Bayesian inference for a Lanchester type combat model". Naval Research Logistics, Vol. 47, pp. 542-558.
  • Wolf, M. "Stock returns and dividend yields revisited: a new way to look at an old problem" Journal of Business and Economic Statistics, Vol. 18, pp. 18-30.
  • Wolf, M. and Romano, J.P. "A more general central limit theorem for m-dependent random variables with unbounded m" Statistics and Probability Letters, Vol. 47, pp. 115-124.